# SDR CALA2025071606618

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N66837
- Make and model: Boeing 737924ER
- Aircraft serial: 60122
- Aircraft time: 34,493 hours, 12,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A851228
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT E&E BAY RT WEB GOUGED.   REMOVED DAMAGED IAW SRM 51-10-02,  VERIFIED MATERIAL LOSS .007 WITH SCRATCH DEPTH GAUGE, 033 MATERIAL REMAINING.  REMOVED DAMAGED WEB IAW SRM 51-40-02.  HFEC WAS ACCOMPLISHED IAW NDT PART 6-51-00-00, PROCEDURE 16.  NO CRACKS NOTED.   LOCATED AND DRILLED NEW WEB IAW SRM 51-40-05. INSTALLED NEW WEB IAW SRM 51-40-02.  PERFORMED OPS CHECK OF DOOR. OPS CHECK GOOD.
